# SDR 95ZZZX6118

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105GL
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Chafed
- Location: Rt Engine
- Part time: 6,636 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING A ROUTINE INSPECTION, MAINTENANCE FOUND RT TRUSS INBOARD UPPER TUBE CHAFED.  THE CHAFE WAS REPAIRED BY WELDING IAW REPAIR NR 2 OF BEECH KIT 129-9006-1.
